Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Group rings whose torsion units form a subgroup

Author: César Polcino Milies
Journal: Proc. Amer. Math. Soc. 81 (1981), 172-174
MSC: Primary 16A26; Secondary 20C07
MathSciNet review: 593449
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Denote by $ TU({\mathbf{Z}}G)$ the set of units of finite order of the integral group ring of a group $ G$. We determine the class of all groups $ G$ such that $ TU({\mathbf{Z}}G)$ is a subgroup and study how this property relates to certain properties of the unit groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A26, 20C07

Retrieve articles in all journals with MSC: 16A26, 20C07

Additional Information

PII: S 0002-9939(1981)0593449-6
Keywords: Group rings, unit groups, torsion units, nilpotent, $ FC$ group
Article copyright: © Copyright 1981 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia